# SDR CA030620002

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 23,540 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Part number: 27200637
- Condition: Cracked
- Location: Door Frame
- Part time: 23,728 hours, 30,289 cycles
- Component: Door Frame
- Component part number: 2722126019
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT SERVICE LETTER 226-SL-027, WHICH CALLS FOR INSPECTION OF THE ALL DOOR LATCH RECEPTICLES, WE FOUND 3 CRACKED ON PASSENGER DOOR FRAME & 2 CRACKED ON THE AFT CARGO DOOR FRAME. ONE RECEPTICAL WAS CRACKED ALMOST IN HALF WHILE OTHERS SMALL AND DIFFICULT TO SEE. THE ECCENTRIC BUSHING WHICH MOUNTS IN THE RECEPTICAL MUST BE REMOVED TO SEE THE CRACKS.  CRACKED RECEPTICLES WERE DISCOVERED IN ANOTHER METRO II IN THE FLEET THIS SERVICE LETTER IS NOT MANDATORY.
